MathSciNet Relay Station
MathSciNet bibliographic data
MR448457 (56 #6763) 58G99
Chavel, I.; Feldman, E. A. An optimal Poincaré inequality for convex domains of non-negative curvature. Arch. Rational Mech. Anal. 65 (1977), no. 3, 263–273.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement